“DOUBLE SERIES; LAPLACE SERIES.” Fourier Series and Orthogonal Polynomials, by DUNHAM JACKSON, 1st ed., vol. 6, Mathematical Association of America, 1941, pp. 115–141, www.jstor.org/stable/10.4169/j.ctt5hh8cf.8. Accessed 1 Aug. 2021.
JACKSON, D. (1941). DOUBLE SERIES; LAPLACE SERIES. In Fourier Series and Orthogonal Polynomials (pp. 115-141). Mathematical Association of America. Retrieved August 1, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.8
JACKSON, DUNHAM. "DOUBLE SERIES; LAPLACE SERIES." In Fourier Series and Orthogonal Polynomials, 115-41. Mathematical Association of America, 1941. Accessed August 1, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.8.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)